A 54-year-old female asked:
On 200mcg levothyroxine tsh is .4 still gaining lots of weight, very tired all the time.?
1 doctor answer • 2 doctors weighed in
Internal Medicine 27 years experience
Not thyroid.: If your TSH is 0.4 you are on the right dose of levothyroxine. Continued weight gain and tiredness are likely due to something else. Some physicians might measure your free T3 (liothyronine) / free T4 and consider boosting your dose or supplementing you, but i think you have another issue. Regular exercise, sleep and a good diet.
5.4k viewsReviewed >2 years ago
Last updated Mar 13, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.